# SDR SWAA2023031300312

- Difficulty date: February 8, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 27,185 hours, 12,716 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR STRUCTURE STA. 947 FLOOR-BEAM RBL 50; CORROSION AROUND GALLEY NUTPLATE BRACKET.<[01] REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1.;[17] OK TO INSTALL REPAIR PARTS PER SRM 53-70-51-2R-5 AND EA 23-153-00520.;[18] INSTALLED REPAIR PARTS I.A.W SRM 53-70-51-2R-5 AND EA 23-153-00520.;[19] VERIFIED INSTALLED REPAIR PARTS FOR C/A #18.;[20] REPAIRED PER EA 23-153-00520.;[21] RII REPAIR: INSPECTION COMPLIED WITH. THIS CORRECTIVE ACTION IS FOR CLOSING THE CARD ONLY. NO WORK ACCOMPLISHED ON THIS STEP.  REPAIRED PER EA 23-153-00520.
